# SDR USAASB00338

- Difficulty date: November 30, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Indicator
- Part number: B7113
- Condition: Faulty
- Location: Hyd System
- Part time: 40,257 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2700 - EN ROUTE FROM BWI-MSY, THE CREW OBSERVED HYDRAULIC QTY DECREASING BELOW 1.8 GALLON VALUE IN FLIGHT.  DURING INITIAL CONFIGURATION, QUANTITY WAS OBSERVED BELOW 1.4 GALLON VALUE.  INITIAL QUANTITY LEAVING BWI WAS AT 3.2 GALLONS ON INDICATOR.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE COCKPIT HYDRAULIC QTY INDICATOR.  SERVICED HYDRAULIC RESERVOIR.  RESERVOIR QTY AND COCKPIT HYDRAULIC QTY INDICATOR NOW READ ACCURATELY.  ALSO, CHECKED HYDRAULIC QTY TRANSMITTER CONNECTOR.  CHECKS GOOD.  PRESSURIZED AIRCRAFT HYDRAULIC SYSTEMS AND CHECKED FOR LEAKS.  NO LEAKS NOTED.  (M)
